# SDR SIMA200222201

- Difficulty date: June 19, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 301300
- Part serial: 497
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING SCHEDULED PS CHECK MAINTENANCE REPORTED A FLOOR PROXIMITY EMERGENCY LIGHT IN THE GALLEY TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT FOR THE GALLEY LIGHT IAW ATR MM.  OPERATIONAL CHECK, WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
